About this Journal Submit a Manuscript Table of Contents
ISRN Dermatology
Volume 2011 (2011), Article ID 947284, 2 pages
http://dx.doi.org/10.5402/2011/947284
Case Report

Severe Hair Loss of the Scalp due to a Hair Dye Containing Para phenylenediamine

1Department of Dermatology, Niigata Central Hospital, Jyoetsu, Niigata 943-0192, Japan
2Department of Dermatology, Graduate School of Medicine and Pharmaceutical Sciences, University of Toyama, Sugitani, Toyama 930-0194, Japan

Received 23 February 2011; Accepted 11 April 2011

Academic Editor: C. K. Janniger

Copyright © 2011 Waka Ishida et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Waka Ishida, Teruhiko Makino, and Tadamichi Shimizu, “Severe Hair Loss of the Scalp due to a Hair Dye Containing Para phenylenediamine,” ISRN Dermatology, vol. 2011, Article ID 947284, 2 pages, 2011. doi:10.5402/2011/947284